RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 583–586 (Mi de9254)  

Ordinary Differential Equations

On the stability of the equilibrium state in a case of periodic perturbation of the center

V. V. Basov, Yu. N. Bibikov

Saint Petersburg State University

Full text: PDF file (620 kB)

English version:
Differential Equations, 1997, 33:5, 587–590

Bibliographic databases:
UDC: 517.925
Received: 30.12.1996

Citation: V. V. Basov, Yu. N. Bibikov, “On the stability of the equilibrium state in a case of periodic perturbation of the center”, Differ. Uravn., 33:5 (1997), 583–586; Differ. Equ., 33:5 (1997), 587–590

Citation in format AMSBIB
\Bibitem{BasBib97}
\by V.~V.~Basov, Yu.~N.~Bibikov
\paper On the stability of the equilibrium state in a case of periodic perturbation of the center
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 583--586
\mathnet{http://mi.mathnet.ru/de9254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616482}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 587--590


Linking options:
  • http://mi.mathnet.ru/eng/de9254
  • http://mi.mathnet.ru/eng/de/v33/i5/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019